Addiction Survivors

Notices

Reply
Unread 08-25-2016, 10:07 PM   #1
Soccermom
Member
 
Posts: 35
Default Constipation I read something really interesting

I was on another sight and I was browsing through all the posts and they were addressing the issue of constipation with suboxone. I am not a Dr. or a Nurse and I don't play one on TV but someone wrote in about this problem and said if you are using the sublingual film and you spit out the saliva left in your mouth the body or your gut I should say does not absorb whatever it is in Subxonone that makes you constipated. The Dr. who is one of the moderators said indeed that does work and several others comments they had tried that letting the dose dissolve under their tongues and then spitting out the saliva. This way allow your body to get whatever it needs from the film without digesting it. Has anyone ever tried that?
Soccermom is offline   Reply With Quote
Unread 08-26-2016, 06:16 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Soccermom, usually people spit out the saliva if they're allergic to the naloxone. I've never heard of it to help constipation because theoretically it is the buprenorphine itself that causes the constipation because it's an opioid. And a common side effect of opioids is constipation.

There are opioid-induced constipation medications out there Relistor and Movantik and they both have naloxone in them (which is also in Suboxone, Zubsolv, bunavail and the other 'Suboxone' generics).

https://www.movantik.com/
https://www.relistor.com/

I guess I don't understand how spitting out an ingredient that has very poor bioavailability sublingually and in the GI tract would help constipation. But it could be worth a try. If you give it a try, let us know how it works!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 09:36 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors